# SDR CALA2024032000798

- Difficulty date: March 13, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 82,571 hours, 16,519 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Bs 1562 S38l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1562 BTN S38L - S38R.  INSPECT THE REPAIRED AREA OF FUSELAGE BS1562 FAILSAFE CHORD AND S 0-01772 PART 2 ON OR BEFORE REACHING 37,500 TFC. REPEAT THE INSP OCURS FIRST. SHEAR TIE BETWEEN S38L & S38R PER THE LATEST REVISION OF ECRA 536 ECTION AT INTERVAL NOT EXCEED 7,500 FC OR 36 MONTHS WHICHEVER OC ACCOMPLISHED INTERIM REPAIR PART 1.A  IAW ECRA 5360-01 772, REF HAECO NR# 2915439. IT REQUIRES TO GENERATE DTA/DIP TO  INSPECT THE REPAIRED AREA OF FUSELAGE BS1562 FAILSAFE CHORD AND TOMC-APPROVAL FROM SC1ELBYC COMMENT S HEAR TIE BETWEEN S38L & S38R PER THE LATEST REVISION OF ECRA 5360-01772 PART 2 ON OR BEFORE REACHING 37,500 TFC. REPEAT THE INSPECTION AT INTERVAL NOT EXCEED 7,500 FC OR 36 MONTHS WHICHEVER OCCURS FIRST.
